<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2276</article-id>
      <title-group>
        <article-title>Outer derivations of low-dimensional diassociative algebras</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Mohammed</surname>
            <given-names>N. F.</given-names>
          </name>
          <aff>Department of Mathematics, College of Education for Pure Sciences (Ibn-Al-Haithem), University of Baghdad, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Qasim</surname>
            <given-names>Hanan F.</given-names>
          </name>
          <aff>Department of Mathematics, College of Education for Pure Sciences (Ibn-Al-Haithem), University of Baghdad, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Maibed</surname>
            <given-names>Z. H.</given-names>
          </name>
          <aff>Department of Mathematics, College of Education for Pure Sciences (Ibn-Al-Haithem), University of Baghdad, Baghdad, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>4-B</issue>
      <fpage>1369</fpage>
      <lpage>1373</lpage>
      <pub-date date-type="pub">
        <day>26</day>
        <month>06</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>The work of outer derivations is extremely extensive research that occurs in many sorts of mathematics fields. This work is concerned with the description of outer derivation for diassociative algebras which is isomorphic to the first cohomology group. The inner derivation (resp. the derivation) interpreted as 1-coboundaries (resp. 1-cocycles). In this regard, we propose an algebraic method to get an important specific case of derivations, known as inner derivation. The procedure is used to determine the inner derivatives of diassociative algebras. </p>
      </abstract>
      <kwd-group>
        <kwd>Outer derivation</kwd>
        <kwd>Inner derivation</kwd>
        <kwd>Diassociative algebra</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
